# SDR DALA2023041002760

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N944DR
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705257) DURING INSPECTION FOUND RH EXTERIOR FUSELAGE SKIN, FOUND A DENT AT STA 400 + 8", S-20R. REPAIR EXTERIOR SKIN DAMAGE STA 400+8" STR 20R, USING 2024-T3 .063 LOT# 5086648-1 IAW B737 SRM 51-00-01-2R REPAIR 3.
